# SDR DALA2025071505318

- Difficulty date: July 12, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 79,504 hours, 37,787 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Condition: Faulted
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3252 - MISC - DECLARED EMERGENCY FOR SUSPECTED FUEL LEAK. CENTER TANK QUANTITY FLUCTUATING. MEL ALREADY APPLIED FOR CENTER TANK AUTO FEED SYSTEM. CORRECTIVE ACTION: REPLACED FQIC. (LP: 7745944)
